Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 43, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at May 11, 2006, 1:30 PM CDT for Walton County, Florida. It took effect at May 12, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2006, 1:30 PM CDT (18:30 UTC)
- In effect from
- May 12, 2006, 11:00 AM CDT
- Expired
- May 12, 2006, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 111820 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT THU MAY 11 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT... .DISCUSSION...A MUCH DRIER AIRMASS WILL CONTINUE TO MOVE INTO THE REGION THROUGH FRIDAY BEHIND A DEPARTING COLD FRONT. RELATIVE HUMIDITY VALUES WILL DROP INTO THE UPPER 20 TO LOWER 30 PERCENT RANGE FOR MORE THAN FOUR HOURS DURING THE LATE MORNING THROUGH THE EARLY EVENING ON FRIDAY. FLZ001>006-008-121100- /O.UPG.KMOB.FW.A.0036.060512T1600Z-060513T0000Z/ /O.NEW.KMOB.FW.W.0043.060512T1600Z-060513T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 130 PM CDT THU MAY 11 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY FOR THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE HUMIDITIES BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$
3 follow-up statements
000 WWUS84 KMOB 120935 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 440 AM CDT FRI MAY 12 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA PANHANDLE TODAY. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT FOR MORE THAN FOUR HOURS DURING THE LATE MORNING THROUGH THE EARLY EVENING. FLZ001>006-008-130000- /O.CON.KMOB.FW.W.0043.060512T1600Z-060513T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 440 AM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA PANHANDLE TODAY. RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 PERCENT FOR MORE THAN FOUR HOURS DURING THE LATE MORNING THROUGH THE EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$
000 WWUS84 KMOB 121838 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING. THIS WILL CAUSE RELATIVE HUMIDITY VALUES TO CONTINUE BELOW CRITICAL LEVELS THIS AFTERNOON. ON SATURDAY A LINGERING DRY AIRMASS WILL REMAIN OVER INLAND AREAS WHILE MOISTURE INCREASES NEAR THE COAST. RELATIVE HUMIDITY VALUES ARE FORECAST TO BE BELOW 35 PERCENT FOR FOUR TO FIVE HOURS DURING THE LATE MORNING INTO THE AFTERNOON ON SATURDAY. FLZ003-005-131100- /O.NEW.KMOB.FW.A.0037.060513T1600Z-060513T2300Z/ /O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-131100- /O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$
000 WWUS84 KMOB 121839 CCA RFWMOB RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING. THIS WILL CAUSE RELATIVE HUMIDITY VALUES TO CONTINUE BELOW CRITICAL LEVELS THIS AFTERNOON. ON SATURDAY A LINGERING DRY AIRMASS WILL REMAIN OVER INLAND AREAS WHILE MOISTURE INCREASES NEAR THE COAST. RELATIVE HUMIDITY VALUES ARE FORECAST TO BE BELOW 35 PERCENT FOR FOUR TO FIVE HOURS DURING THE LATE MORNING INTO THE AFTERNOON ON SATURDAY. FLZ003-005-131100- /O.NEW.KMOB.FW.A.0037.060513T1600Z-060513T2300Z/ /O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOBILE HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-131100- /O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 130 PM CDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 7 PM CDT THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 11, 5:15 AM CDT, 8 hours 15 minutes earlier.
Area forecast discussion, May 11, 5:15 AM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT THU MAY 11 2006 .SHORT TERM (TODAY AND TONIGHT)...THE CURRENT RADAR LOOP CONTINUES TO SHOW NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE IMMEDIATE COAST OF NWFL STRETCHING OUT TO BEYOND 60NM. THIS CONVECTION CONTINUES TO PULSE AND TRACK EAST AT AT 20 TO 30 MPH. CURRENT IR/WV LOOPS SHOW TOPS COOLING ALONG THE NWFL COAST AS A STRONG OUTFLOW BOUNDARY COUPLES WITH 40 KT H8 JET. OTHER OUTFLOW BOUNDARIES OVER THE SOUTHERN HALF OF THE CWFA COULD INITIATE SHOWERS AND THUNDERSTORMS BEFORE 12Z. AT 09Z SFC ANALYSIS SHOWED DEWPTS IN THE UPPER 60S TO NEAR 70 IN THIS REGION WITH SFC COLD FRONT JUST WEST OF KLIX STRETCHING NNE INTO NW AL. FURTHER WEST BROAD HIGH PRES CENTERED OVER N CENTRAL TX IS PROGGED TO PUSH SOUTHEASTWARD TO OVER THE N CENTRAL GULF THROUGH EARLY FRI. FOR TODAY...THE COLD FRONT WILL MOVE EAST OF MOBILE BY AROUND 15Z AND EAST OF DESTIN SHORTLY AFTER 18Z GIVING WAY TO CLEARING SKIES AND LOWER HUMIDITIES. A BREEZY NW FLOW CAN ALSO BE EXPECTED AT THE SFC IN THE WAKE OF THE FRONT MOSTLY DURING THE AFTERNOON AND EARLY EVENING HOURS. SFC WINDS DIMINISH OVER THE LAND LATER TODAY AS PRES GRADIENT EASES TO THE W AND NW. AS FOR TEMPS WE WILL CONTINUE TO GO WITH THE CURRENT MAV MOS THROUGH TONIGHT. /32 && .LONG TERM (FRIDAY THROUGH NEXT THURSDAY)...A SURFACE RIDGE OF HIGH PRESSURE WILL GRADUALLY BUILD EAST ACROSS THE CENTRAL GULF COAST REGION THROUGH FRIDAY WITH A DRY PATTERN EXPECTED THROUGH SATURDAY MORNING. THE SOUTHWESTERLY RETURN FLOW EDGES BACK IN FROM THE WEST SATURDAY. MEANWHILE...THE UPPER LOW OVER THE MIDWEST TODAY WILL GRADUALLY SHIFT SOUTHEAST TO THE NORTH CAROLINA/VIRGINIA AREA BY MONDAY. AS THE UPPER LOW SHIFTS GRADUALLY SOUTHEAST...ANOTHER COLD FRONT WILL MOVE SOUTHWARD INTO MISSISSIPPI AND ALABAMA LATE SATURDAY...STALLING ALONG THE COAST SUNDAY MORNING. A SHORTWAVE ROTATING UNDERNEATH THE UPPER LOW WILL GIVE THE FRONT A SHOVE SOUTH OFF THE COAST LATE SUNDAY. THIS MORNINGS FORECAST PACKAGE BRINGS IN A SLIGHT CHANCE OF SHOWERS SATURDAY INTO SATURDAY NIGHT...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. WE DID SLOW THE FRONT DOWN A BIT FROM THE PREVIOUS PACKAGE AND BACKED THE HIGHER POPS INTO SUNDAY GIVEN THE SLOWER SOLUTIONS OF THE LATEST GFS PACKAGE. WE MAINTAINED A SLIGHT CHANCE OF SHOWERS OVER THE INLAND AREAS FOR POTENTIAL ISOLATED CONVECTION WRAPPING AROUND THE UPPER LOW...BUT WE KEEP THE POPS FAIRLY LOW THROUGH MUCH OF NEXT WEEK...WITH THE EXCEPTION OF NEXT THURSDAY WHEN WE BRING IN ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS WITH ANOTHER APPROACHING FRONT. /05 && .MARINE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND SOUTH OF THE MARINE AREA SHORTLY AFTER 18Z. AS THE CONVECTION CLEARS TO THE EAST A MODERATE TO STRONG NW FLOW WILL DEVELOP OVER THE MARINE AREA. LATEST PROGS FROM BOTH NAM AND GFS DEPICT SFC WINDS TO RELAX AFTER MIDNIGHT TONIGHT. DUE TO THE TIMING OF THIS WEAKENING TREND...MAINLY IN THE MIDDLE OF THE NIGHT...WILL LEAN TOWARDS A MORE DIURNAL SOLUTION WITH WINDS EVENTUALLY DIMINISHING AFTER SUNRISE ON FRI. FOR TODAY AND CONTINUING THROUGH TONIGHT EXPECT A NW FLOW AT 15 TO 20 KNOTS...BECOMING MOSTLY W AT AROUND 10 KTS DURING THE DAY ON FRI. FOR FRI NIGHT A LIGHT W TO SW FLOW WILL CONTINUE BECOMING MOSTLY SW INCREASING TO 10 TO 15 KNOTS DURING THE DAY ON SAT. SAT NIGHT ANOTHER SFC FRONT APPROACHES FROM THE NW RESULTING IN A WIND SHIFT TO THE WEST SUN AND NW TO N SUN NIGHT. LATEST MODEL DATA BASICALLY THE GFS SLOWS THE FRONT ON SUN RESULTING IN A GRADUALLY SHIFT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AHEAD OF THE FRONT MOSTLY DURING THE MORNING HRS ON SUN. A MODERATE OFFSHORE FLOW WILL DEVELOP SUN NIGHT BECOMING W AND DIMINISHING DURING THE DAY ON MON. /32 && .FIRE WEATHER...WE WILL BE ADVERTISING A FIRE WEATHER WATCH ON THIS MORNINGS PACKAGE FOR FRIDAY ACROSS THE WESTERN FLORIDA PANHANDLE. LOW FORECASTED DEWPOINTS ON FRIDAY IN THE WAKE OF TODAYS FRONT WILL BRING THE RH VALUES INTO THE UPPER 20 TO LOWER 30 PERCENT RANGES ACROSS THE REGION. /05 && .HYDROLOGY...YESTERDAYS HEAVY RAINS OVER THE INTERIOR COUNTIES WILL RESULT IN RISES FOR AREA RIVERS. WE ARE ALREADY RECEIVING UPDATED HYDRO FORECAST INFO EARLY THIS MORNING FROM THE ATLANTA RFC ...UPDATING THE ALABAMA RIVER AT MILLERS FERRY FOR INCREASED INFLOW AND A HIGHER CREST FORECAST (BUT STILL BELOW FLOOD STAGE). WE WILL BE UPDATING THE HYDROLOGIC STATEMENT LATER THIS MORNING...BUT HERE ARE THE LATEST FORECAST NUMBERS FOR THE ALABAMA RIVER AT MILLERS FERRY: PEAK FLOW AT 61.97 CFS BY 8 PM TONIGHT...AND A CREST AT AROUND 58.7 FT BY LATE THIS THURSDAY EVENING (THAT IS A FAIR AMOUNT ABOVE THE PREVIOUS FORECAST ISSUED YESTERDAY WHICH HAD IT CRESTING JUST SHY OF 42 FT ON FRIDAY). /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 81 54 79 57 / 10 0 0 0 PENSACOLA 82 59 79 60 / 30 0 0 0 DESTIN 80 61 77 63 / 40 0 0 0 EVERGREEN 76 47 76 51 / 10 0 0 0 WAYNESBORO 78 48 77 52 / 10 0 0 0 CAMDEN 76 49 76 51 / 10 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...FIRE WX WATCH 11 AM UNTIL 7 PM FRIDAY FLZ001>006-008. MS...NONE. GM...SMALL CRAFT ADVSY UNTIL 1 PM TODAY FOR GMZ630-650-655-670-675. && 05/GARMON 32/ESBENSEN
Hazardous weather outlook, May 11, 5:00 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT THU MAY 11 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-120200- BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE- GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 500 AM CDT THU MAY 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE REGION LATER THIS MORNING. NO HAZARDOUS OF SEVERE WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG A COLD FRONT MOVING ACROSS THE REGION LATE SATURDAY NIGHT. AT THIS TIME NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:25 PM CDT | Special Marine Warning | MOB | 2 hr | |
| May 11, 2:27 AM CDT | Special Marine Warning | MOB | 2 hr | |
| May 11, 4:38 AM CDT | Special Marine Warning | MOB | 97 min | |
| May 11, 5:46 AM CDT | Fire Weather Watch | MOB | Walton | 8 hr |
| May 11, 7:01 AM CDT | Special Marine Warning | MOB | 89 min |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.